Advanced Search
MyIDEAS: Login to save this article or follow this journal

Reflecting inequality of claims in gains and losses

Contents:

Author Info

  • Yoichi Kasajima

    ()

  • Rodrigo Velez

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00199-010-0521-6
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Economic Theory.

Volume (Year): 46 (2011)
Issue (Month): 2 (February)
Pages: 283-295

as in new window
Handle: RePEc:spr:joecth:v:46:y:2011:i:2:p:283-295

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Claims problems; Proportional rule; Lorenz domination; Inequality preservation; C71; D31; H24;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. José Alcalde & María Marco & José Silva, 2005. "Bankruptcy games and the Ibn Ezra’s proposal," Economic Theory, Springer, vol. 26(1), pages 103-114, 07.
  2. Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
  3. Moulin, Herve, 2002. "Axiomatic cost and surplus sharing," Handbook of Social Choice and Welfare, in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 1, chapter 6, pages 289-357 Elsevier.
  4. Diego Dominguez & William Thomson, 2006. "A new solution to the problem of adjudicating conflicting claims," Economic Theory, Springer, vol. 28(2), pages 283-307, 06.
  5. William Thomson, 2007. "Lorenz rankings of rules for the adjudication of conflicting claims," RCER Working Papers 538, University of Rochester - Center for Economic Research (RCER).
  6. Biung-Ghi Ju & Juan D. Moreno-Ternero, 2007. "On the equivalence between progressive taxation and inequality reduction," Discussion Paper Series 0718, Institute of Economic Research, Korea University.
  7. MORENO-TERNERO, Juan D. & VILLAR, Antonio, . "The TAL-family or rules for bankruptcy problems," CORE Discussion Papers RP -1897, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  8. MORENO-TERNERO, Juan D. & VILLAR, Antonio, . "On the relative equitability of a family of taxation rules," CORE Discussion Papers RP -1899, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
  9. Moyes Patrick, 1994. "Inequality Reducing and Inequality Preserving Transformations of Incomes: Symmetric and Individualistic Transformations," Journal of Economic Theory, Elsevier, vol. 63(2), pages 271-298, August.
  10. Arnold, Barry C, 1990. "The Lorenz Order and the Effects of Taxation Policies," Bulletin of Economic Research, Wiley Blackwell, vol. 42(4), pages 249-64, October.
  11. Ebert, Udo, 2004. "Coherent inequality views: linear invariant measures reconsidered," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 1-20, January.
  12. Thomson, William, 2003. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey," Mathematical Social Sciences, Elsevier, vol. 45(3), pages 249-297, July.
  13. Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
  14. Moulin Herve, 1984. "Egalitarianisme and utilitarianism in quasi-linear bargaining," CEPREMAP Working Papers (Couverture Orange) 8417, CEPREMAP.
  15. Chun, Youngsub, 1988. "The proportional solution for rights problems," Mathematical Social Sciences, Elsevier, vol. 15(3), pages 231-246, June.
  16. Ok, Efe A, 1996. "Fuzzy Measurement of Income Inequality: Some Possibility Results on the Fuzzification of the Lorenz Ordering," Economic Theory, Springer, vol. 7(3), pages 513-30, April.
  17. Kasajima, Yoichi & Velez, Rodrigo A., 2010. "Non-proportional inequality preservation in gains and losses," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 1079-1092, November.
  18. Toru Hokari & William Thomson, 2003. "Claims problems and weighted generalizations of the Talmud rule," Economic Theory, Springer, vol. 21(2), pages 241-261, 03.
  19. Lars Peter Østerdal & Jens Leth Hougaard, 2004. "Inequality Preserving Rationing," Discussion Papers 04-23, University of Copenhagen. Department of Economics.
  20. Moyes, Patrick, 1989. "Some classes of functions that preserve the inequality and welfare orderings of income distributions," Journal of Economic Theory, Elsevier, vol. 49(2), pages 347-359, December.
  21. Biung-Ghi Ju & Juan D. Moreno-Ternero, 2006. "Progressivity, Inequality Reduction, and Merging-Proofness in Taxation," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200603, University of Kansas, Department of Economics, revised Feb 2006.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. William Thomson, 2007. "Lorenz rankings of rules for the adjudication of conflicting claims," RCER Working Papers 538, University of Rochester - Center for Economic Research (RCER).
  2. Kasajima, Yoichi & Velez, Rodrigo A., 2010. "Non-proportional inequality preservation in gains and losses," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 1079-1092, November.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:46:y:2011:i:2:p:283-295. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.